Time-periodic Stokes equations with inhomogeneous Dirichlet boundary conditions in a half-space

Aday Celik, Mads Kyed

Research output: Contribution to journalArticle

Abstract

The time-periodic Stokes problem in a half-space with fully inhomogeneous right-hand side is investigated. Maximal regularity in a time-periodic Lp setting is established. A method based on Fourier multipliers is employed that leads to a decomposition of the solution into a steady-state and a purely oscillatory part in order to identify the suitable function spaces.

Original languageEnglish
Pages (from-to)2369-2385
Number of pages17
JournalMathematical Methods in the Applied Sciences
Volume43
Issue number5
DOIs
Publication statusPublished - 2020 Mar 30
Externally publishedYes

Keywords

  • half-space
  • maximal regularity
  • stokes problem
  • time-periodic solutions

ASJC Scopus subject areas

  • Mathematics(all)
  • Engineering(all)

Fingerprint Dive into the research topics of 'Time-periodic Stokes equations with inhomogeneous Dirichlet boundary conditions in a half-space'. Together they form a unique fingerprint.

  • Cite this